MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Quadra Assura MP ICD; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Quadra Assura MP ICD; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CD3369-40Q
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Failure to Convert Rhythm (1540); Under-Sensing (1661)
Health Effect - Clinical Codes Arrhythmia (1721); Hematoma (1884); Respiratory Failure (2484)
Type of Reportable Event Serious Injury

Brand Name
Quadra Assura MP ICD
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50599180
Report Number2017865-2026-18698
Device Sequence Number15969501
Product Code NIK
UDI-Device Identifier05414734508377
UDI-Public(01)05414734508377
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberCD3369-40Q
Device Catalogue NumberCD3369-40Q
Device Lot NumberA000087359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISUREMRI; QuartetLeads; TendrilLeads
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age68 YR
Patient SexMale